Search results

  1. Blocks in pairwise summable generalized effect algebras
    Riečanová Zdenka ; E050  Janda Jiří Wu JunDe
    Reports on Mathematical Physics . Vol. 73, iss. 2 (2014), s.213-223
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  2. Intervals in generalized effect algebras
    Janda Jiří  Riečanová Zdenka ; E050
    Soft Computing . Vol. 18, iss. 3 (2014), s. 413-418
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  3. Extensions of Ordering Sets of States from Effect Algebras onto Their MacNeille Completions
    Janda Jiří  Riečanová Zdenka ; E050
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2171-2180
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  4. Weakly Ordered a-commutative Partial Groups of Linear Operators Densely Defined on Hilbert Space
    Janda Jiří 
    Acta Polytechnica . Vol. 53, No. 3 (2013), s.289-294
    článok z periodika
    (2) - článok
    article

    article

  5. On Bilinear Forms from the Point of View of Generalized Effect Algebras
    Dvurečenskij Anatolij  Janda Jiří
    Foundations of Physics . Vol. 43, Iss. 9 (2013), s.1136-1152
    článok z periodika
    (4) - článok
    article

    article

  6. Maximal Subsets of Pairwise Summable Elements in Generalized Effect Algebras
    Riečanová Zdenka ; E050  Janda Jiří
    Acta Polytechnica . Vol. 53, No. 5 (2013), s.457-461
    článok z periodika
    ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS
    article

    article

  7. More on PT-Symmetry in (Generalized) Effect Algebras and Partial Groups
    Paseka Jan  Janda Jiří
    Acta Polytechnica . Vol. 51, No. 4 (2011), s.65-72
    článok z periodika
    (1) - článok
    article

    article

  8. Weakly Ordered Partial Commutative Group of Self-Adjoint Linear Operators Densely Defined on Hilbert Space
    Janda Jiří 
    Tatra Mountains Mathematical Publications . Vol. 50, Iss. 1 (2011), s.63-78
    článok z periodika
    (4) - článok
    article

    article